... weird sensation. I have been off gaba for about a month and was on it for five weeks-highest dose was 1200 for the last week I took it. I used it to cross tapper off klonopin. I'm now on Zoloft (have been throughout) and trazadone at night for sleep. Help! It's freaking me out!
The only experience I had with Gabapentin was when I myself was trying to cross taper off Klonopin to the Gaba. I took it at night before bed, and I experienced the same issue where my nerves started going haywire, and I was also getting spasms in my calves.
The following day my DR asked if I wanted to cross taper with Valium instead which made no sense to me..
So I'm just trying to taper off slowly but surely.
I can't fully answer your question as to why you're calves are experiencing spasms other than a withdrawal from not taking the Gaba for a month..
Sometimes it can take a while when stopping GABA to experience withdrawals.
For me, I still had Klonopin in my system, and had the same side effects but while the GABA was in my system.
Ask your doctor why he thinks you're experiencing this, and what medication that's NOT a benzo (Valium), or GABA (Gabapentin), that can help stop the spasms from returning.
Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been prescribed Gabapentin for my broken jaw and fractured vertebrae, when can I expect relief?
Posted 5 Nov 2014 • 4 answers
Posted 14 Apr 2015 • 1 answer
Posted 21 Jun 2015 • 3 answers
Posted 14 Jul 2016 • 1 answer
Does it hurt to drink cherry tart with ginger, turmeric, while I'm on gabapentin, atenolol, Zoloft..
Posted 21 May 2017 • 0 answers